My baby girl is five months and two weeks old. From yesterday, she has a fever, especially at night. She has a running nose and cold feet. She is very dull and weak. I gave her Piccan syrup and Vitamin C drops. Please help.
Welcome to icliniq.com.
You can stop Piccan syrup (Paracetamol and Diphenhydramine) as of now. It is better to consult your pediatrician regarding the same as per the condition prevailing in your country regarding Vitamin C drops. Also, it is essential to see if the child's temperature is above 100 degrees Farenheit or not. If it is above 100 degrees Farenheit, it is advisable to give Paracetamol 10 drops. Also, watch for lethargy and refusal to feed in the child. If it is present, it is advisable to take her to the nearest hospital.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. is really too high. You should not take medicines like this without a proper prescription from your doctor. You may have an acute liver failure. Stop them right now and take a high-carbohydrate diet for the next five to seven d... Read fullI have cold and fever for the past three days. How to get cured?
.. a viral or allergic upper respiratory tract infection. Calpol and Combiflam (Ibuprofen with Paracetamol) both should not be used at a time. Use only one drug among these two as they are anti-inflammatory and analgesic. You can also take Vitamin C ... Read fullCan excess intake of vitamin C induce periods?
I have a friend who induced her period early by taking an excessive amount of vitamin C ... I am aware of the risks of taking an excessive amount of vitamin C, but I am planning on pursuing this ... Read full
Ask your health query to a doctor online?Ask a Paediatrician Now